# SDR DL733991272

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Loose
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF AIRSPEED INDICATOR ERRACTIC ALONG WITH        ALTIMETER, FIRST OFFICERS SIDE.  FOUND PIN 38 PUSHED BACK AT NR 2 ADC RACK CONNECTOR D311A.  RESEATED PIN, FLAGS     DISAPPEARED.  NR 2 ADC FUNCTION TEST VALID.  FMCS SENSOR    DISCRETE FOR NR 2 ADC OK.
